[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Set changes and Highs.

Hi.  I also have some highs after my set change.  My CDE suggested
bollusing 2 units instead of 1 after the change.  I tried it this last
time and had no probs.  HOWEVER, I do have another prob, maybe everyone
can help.  I can't seem to get my site to stick now that it has gotten
hot out.  Even when I take a shower, it seems to lift off in spots. 
Also, I use the dressing and always get one corner of the dressing that
gets itchy and red.  Am using Bandage tape to keep site in as sugars are
still consistent.  Thanks, Julie DX 95pumping Animas R1000 2 months. ---
Robert Carden--- email @ redacted EarthLink: The #1 provider of
the Real Internet. 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml